MathSciNet Relay Station
MathSciNet bibliographic data
MR1654350 34A20 (34B05 34E05 65L15)
Lay, W.; Bay, K.; Slavyanov, S. Yu. Asymptotic and numeric study of eigenvalues of the double confluent Heun equation. J. Phys. A 31 (1998), no. 42, 8521–8531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement